EconPapers    
Economics at your fingertips  
 

A note on mean squared prediction error under the unit root model with deterministic trend

Shu‐Hui Yu, Chien‐Chih Lin and Hung‐Wen Cheng

Journal of Time Series Analysis, 2012, vol. 33, issue 2, 276-286

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1111/j.1467-9892.2011.00757.x (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:33:y:2012:i:2:p:276-286

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:33:y:2012:i:2:p:276-286